# SDR CHQA200900072

- Difficulty date: March 7, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N292SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145488
- Aircraft time: 18,799 hours, 17,522 cycles
- Engine: Allsn AE3007A
- Engine time: 23,456 hours, 17,485 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE EMERGENCY LIGHT FLOOR STRIPS BETWEEN ROWS FIVE AND SEVEN WERE FOUND TO BE INOP WHEN TESTED.  DURING TROUBLESHOOTING A BROKEN WIRE WAS FOUND AT THE TRACK ASSEMBLY.  THE LIGHT ASSEMBLY WAS REPLACED AND THE EMERGENCY LIGHTS OPERATED NORMALLY.
